Archived

This topic is now archived and is closed to further replies.

Odd Rash All Over Body, Help!

2 posts in this topic

Hey there, i am on my 2nd month of accutane and i have been getting this odd rash all over my body.. First it started on my forearms and then it popped out on my calves, thighs, and back. I asked my derm at my monthly appointment and she said its just "accutane rash" and that some moisuturizer will make it fade. I have been taking aveeno oat baths every night, moisturizing after every shower and it seems in no way going away at all. Now heres a twist, a few months ago i had a similiar rash and was given creams to make it go away but the doc didnt think that what i have now is what i had then.. If anyone knows anything about this or has any words of wisdom on what it is, i would greatly appreciate it.

I attached a few pics ( they look oily because i just put some anti-fungal cream on) and yes my thighs are white.

Thanks

post-188344-0-76124700-1351907724_thumb.

post-188344-0-33508700-1351907729_thumb.

post-188344-0-76124700-1351907724_thumb.

post-188344-0-33508700-1351907729_thumb.

Share this post


Link to post
Share on other sites

Hmmm....Is it itchy? I had a slight rash during my first month that was itchy and patchy like yours only the bumps were smaller (and my thighs were not as white. haha). I used Cortisone 10 Eczema lotion for a couple of days and it cleared it right up. Don't know if it's the same thing (there a hundreds of different kinds of rashes) but it's worth a try maybe....?

Share this post


Link to post
Share on other sites